MathSciNet Relay Station
MathSciNet bibliographic data
MR1914065 22E50 (43A99)
Adler, Jeffrey D.; DeBacker, Stephen Some applications of Bruhat-Tits theory to harmonic analysis on the Lie algebra of a reductive $p$-adic group. Michigan Math. J. 50 (2002), no. 2, 263–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement